June  2021, 14(6): 1917-1930. doi: 10.3934/dcdss.2021043

The Orlicz-Minkowski problem for polytopes

1. 

LMAM, School of Mathematical Sciences, Peking University, Beijing, 100871, China

2. 

The Affiliated High School of Peking University, Beijing, 100080, China

* Corresponding author: Meiyue Jiang

Received  December 2020 Revised  March 2021 Published  April 2021

Fund Project: The first author is supported by NSFC grants 11371038, 11431001, 11971026

The Orlicz-Minkowski problem for polytopes is studied, and some existence results are established by the variational method.

Citation: Meiyue Jiang, Chu Wang. The Orlicz-Minkowski problem for polytopes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1917-1930. doi: 10.3934/dcdss.2021043
References:
[1]

J. AiK.-S. Chou and J. Wei, Self-similar solutions for the anisotropic affine curve shortening problem, Calc. Var., 13 (2001), 311-337.  doi: 10.1007/s005260000075.  Google Scholar

[2]

J. BoroszkyP. Hegedus and G. Zhu, On the discrete logarithmic Minkowski problem, IMRS., 2016 (2016), 1807-1838.  doi: 10.1093/imrn/rnv189.  Google Scholar

[3]

J. BoroszkyE. LutwakD. Yang and G. Zhang, The logarithmic Minkowski problem, J. Amer. Math. Soc., 26 (2013), 831-852.  doi: 10.1090/S0894-0347-2012-00741-3.  Google Scholar

[4]

W. Chen, $L_p$-Minkowski problem with not necessarily positive data, Adv. in Math., 201 (2006), 77-89.  doi: 10.1016/j.aim.2004.11.007.  Google Scholar

[5]

S.-Y. Cheng and S.-T. Yau, On the regularity of the solution of the n-dimensional Minkowski problem,, Comm. Pure Appl. Math., 29 (1976), 495-516.  doi: 10.1002/cpa.3160290504.  Google Scholar

[6]

K.-S. Chou and X.-J. Wang, The $L_p$-Minkowski problem and the Minkowski problem in centroaffine gemotetry,, Adv. in Math., 205 (2006), 33-83.  doi: 10.1016/j.aim.2005.07.004.  Google Scholar

[7]

J. Dou and M. Zhu, The two-dimensional $L_p$-Minkowski problem and nonlinear equations with negative exponents, Adv. in Math., 230 (2012), 1209-1221.  doi: 10.1016/j.aim.2012.02.027.  Google Scholar

[8]

P. Guan and C. -S. Lin, On the equation $det(u_ij+\delta_ij u) = f$, preprint, 2004. Google Scholar

[9]

C. HaberlE. LutwakD. Yang and G. Zhang, The Even Orlicz-Minkowski problem, Adv. in Math., 224 (2010), 2485-2510.  doi: 10.1016/j.aim.2010.02.006.  Google Scholar

[10]

Q. Huang and B. He, On the Orlicz-Minkowski problem for polytopes, Discrete and Comput. Geom., 48 (2012), 281-297.  doi: 10.1007/s00454-012-9434-4.  Google Scholar

[11]

D. HugE. LutwakD. Yang and G. Zhang, On the $L_p$-Minkowski problem for polytopes,, Discrete and Comput. Geom., 33 (2005), 699-715.  doi: 10.1007/s00454-004-1149-8.  Google Scholar

[12]

M.-Y. Jiang, Remarks on the 2-dimensional $L_p$-Minkowski problem,, Adv. Nonlinear Studies, 10 (2010), 297-313.  doi: 10.1515/ans-2010-0204.  Google Scholar

[13]

M. -Y. Jiang, The Planar Discrete $L_p$-Minkowski Problem for $p < 1$, preprint, 2014. Google Scholar

[14]

M. -Y. Jiang and C. Wang, The $L_p$-Minkowski Problem for Polytopes with $p < 1$, preprint, 2017. Google Scholar

[15]

M.-Y. JiangL. Wang and J. Wei, $2\pi$-periodic self-similar solutions for the anisotropic affine curve shortening problem,, Calc. Var. Partial Differential Equations, 41 (2011), 535-565.  doi: 10.1007/s00526-010-0375-6.  Google Scholar

[16]

M.-Y. Jiang and J. Wei, $2\pi$-periodic self-similar solutions for the anisotropic affine curve shortening problem II,, Discrete and Continuous Dynam. Systems, 36 (2016), 785-803.  doi: 10.3934/dcds.2016.36.785.  Google Scholar

[17]

F. John, Polar correspondence with respect to a convex region, Duke Math. J., 3 (1937), 355-369.  doi: 10.1215/S0012-7094-37-00327-2.  Google Scholar

[18]

H. Lewy, On the differential geometry in the large, I. Minkowski problem, Trans. Amer. Math. Soc., 43 (1938), 258-270.  doi: 10.2307/1990042.  Google Scholar

[19]

J. Lu and X.-J. Wang, Rotational symmetric solutions to the $L_p$-Minkowski problem,, J. Differential Equations, 254 (2013), 983-1005.  doi: 10.1016/j.jde.2012.10.008.  Google Scholar

[20]

E. Lutwak, The Brunn-Minkowski-Firey theory, I, Mixed volume and the Minkowski problem, J. Differential Geometry, 38 (1993), 131-150.   Google Scholar

[21]

E. LutwakD. Yang and G. Zhang, On the $L_p$-Minkowski problem,, Trans. Amer. Math. Soc., 356 (2004), 4359-4370.  doi: 10.1090/S0002-9947-03-03403-2.  Google Scholar

[22]

L. Nirenberg, The Weyl and Minkowski problems in the differential geometry in the large,, Comm. Pure Appl. Math., 6 (1953), 337-394.  doi: 10.1002/cpa.3160060303.  Google Scholar

[23]

A. V. Pogorelov, The Minkowski Multipledimensional Problem, V. H. Winston & Sons, Washington D. C., 1978.  Google Scholar

[24] R. Schneider, Convex Bodies: The Brunn-Minkowski Theory, Cambridge University Press, Cambridge, 1993.  doi: 10.1017/CBO9780511526282.  Google Scholar
[25]

A. Stancu, The discrete $L_0$-Minkowski problem, Adv. in Math., 167 (2002), 160-174.  doi: 10.1006/aima.2001.2040.  Google Scholar

[26]

C. Wang, Discrete Orlicz-Minkowski problem and Q-curvature equation in Dimension 1, Ph. D thesis, Peking University, 2018. Google Scholar

[27]

G. Zhu, The logarithmic Minkowski problem for polytopes, Adv. in Math., 262 (2014), 909-931.  doi: 10.1016/j.aim.2014.06.004.  Google Scholar

[28]

G. Zhu, The centroaffine Minkowski problem for polytopes, J. Differential Geometry., 101 (2015), 159-174.   Google Scholar

[29]

G. Zhu, The $L_p$ Minkowski problem for polytopes for $0 < p < 1$, J. Functional Analysis, 269 (2015), 1070-1094.  doi: 10.1016/j.jfa.2015.05.007.  Google Scholar

[30]

G. Zhu, The $L_p$ Minkowski problem for polytopes for $p < 0$, Indiana Univ. Math. J, 66 (2017), 1333-1350.  doi: 10.1512/iumj.2017.66.6110.  Google Scholar

show all references

References:
[1]

J. AiK.-S. Chou and J. Wei, Self-similar solutions for the anisotropic affine curve shortening problem, Calc. Var., 13 (2001), 311-337.  doi: 10.1007/s005260000075.  Google Scholar

[2]

J. BoroszkyP. Hegedus and G. Zhu, On the discrete logarithmic Minkowski problem, IMRS., 2016 (2016), 1807-1838.  doi: 10.1093/imrn/rnv189.  Google Scholar

[3]

J. BoroszkyE. LutwakD. Yang and G. Zhang, The logarithmic Minkowski problem, J. Amer. Math. Soc., 26 (2013), 831-852.  doi: 10.1090/S0894-0347-2012-00741-3.  Google Scholar

[4]

W. Chen, $L_p$-Minkowski problem with not necessarily positive data, Adv. in Math., 201 (2006), 77-89.  doi: 10.1016/j.aim.2004.11.007.  Google Scholar

[5]

S.-Y. Cheng and S.-T. Yau, On the regularity of the solution of the n-dimensional Minkowski problem,, Comm. Pure Appl. Math., 29 (1976), 495-516.  doi: 10.1002/cpa.3160290504.  Google Scholar

[6]

K.-S. Chou and X.-J. Wang, The $L_p$-Minkowski problem and the Minkowski problem in centroaffine gemotetry,, Adv. in Math., 205 (2006), 33-83.  doi: 10.1016/j.aim.2005.07.004.  Google Scholar

[7]

J. Dou and M. Zhu, The two-dimensional $L_p$-Minkowski problem and nonlinear equations with negative exponents, Adv. in Math., 230 (2012), 1209-1221.  doi: 10.1016/j.aim.2012.02.027.  Google Scholar

[8]

P. Guan and C. -S. Lin, On the equation $det(u_ij+\delta_ij u) = f$, preprint, 2004. Google Scholar

[9]

C. HaberlE. LutwakD. Yang and G. Zhang, The Even Orlicz-Minkowski problem, Adv. in Math., 224 (2010), 2485-2510.  doi: 10.1016/j.aim.2010.02.006.  Google Scholar

[10]

Q. Huang and B. He, On the Orlicz-Minkowski problem for polytopes, Discrete and Comput. Geom., 48 (2012), 281-297.  doi: 10.1007/s00454-012-9434-4.  Google Scholar

[11]

D. HugE. LutwakD. Yang and G. Zhang, On the $L_p$-Minkowski problem for polytopes,, Discrete and Comput. Geom., 33 (2005), 699-715.  doi: 10.1007/s00454-004-1149-8.  Google Scholar

[12]

M.-Y. Jiang, Remarks on the 2-dimensional $L_p$-Minkowski problem,, Adv. Nonlinear Studies, 10 (2010), 297-313.  doi: 10.1515/ans-2010-0204.  Google Scholar

[13]

M. -Y. Jiang, The Planar Discrete $L_p$-Minkowski Problem for $p < 1$, preprint, 2014. Google Scholar

[14]

M. -Y. Jiang and C. Wang, The $L_p$-Minkowski Problem for Polytopes with $p < 1$, preprint, 2017. Google Scholar

[15]

M.-Y. JiangL. Wang and J. Wei, $2\pi$-periodic self-similar solutions for the anisotropic affine curve shortening problem,, Calc. Var. Partial Differential Equations, 41 (2011), 535-565.  doi: 10.1007/s00526-010-0375-6.  Google Scholar

[16]

M.-Y. Jiang and J. Wei, $2\pi$-periodic self-similar solutions for the anisotropic affine curve shortening problem II,, Discrete and Continuous Dynam. Systems, 36 (2016), 785-803.  doi: 10.3934/dcds.2016.36.785.  Google Scholar

[17]

F. John, Polar correspondence with respect to a convex region, Duke Math. J., 3 (1937), 355-369.  doi: 10.1215/S0012-7094-37-00327-2.  Google Scholar

[18]

H. Lewy, On the differential geometry in the large, I. Minkowski problem, Trans. Amer. Math. Soc., 43 (1938), 258-270.  doi: 10.2307/1990042.  Google Scholar

[19]

J. Lu and X.-J. Wang, Rotational symmetric solutions to the $L_p$-Minkowski problem,, J. Differential Equations, 254 (2013), 983-1005.  doi: 10.1016/j.jde.2012.10.008.  Google Scholar

[20]

E. Lutwak, The Brunn-Minkowski-Firey theory, I, Mixed volume and the Minkowski problem, J. Differential Geometry, 38 (1993), 131-150.   Google Scholar

[21]

E. LutwakD. Yang and G. Zhang, On the $L_p$-Minkowski problem,, Trans. Amer. Math. Soc., 356 (2004), 4359-4370.  doi: 10.1090/S0002-9947-03-03403-2.  Google Scholar

[22]

L. Nirenberg, The Weyl and Minkowski problems in the differential geometry in the large,, Comm. Pure Appl. Math., 6 (1953), 337-394.  doi: 10.1002/cpa.3160060303.  Google Scholar

[23]

A. V. Pogorelov, The Minkowski Multipledimensional Problem, V. H. Winston & Sons, Washington D. C., 1978.  Google Scholar

[24] R. Schneider, Convex Bodies: The Brunn-Minkowski Theory, Cambridge University Press, Cambridge, 1993.  doi: 10.1017/CBO9780511526282.  Google Scholar
[25]

A. Stancu, The discrete $L_0$-Minkowski problem, Adv. in Math., 167 (2002), 160-174.  doi: 10.1006/aima.2001.2040.  Google Scholar

[26]

C. Wang, Discrete Orlicz-Minkowski problem and Q-curvature equation in Dimension 1, Ph. D thesis, Peking University, 2018. Google Scholar

[27]

G. Zhu, The logarithmic Minkowski problem for polytopes, Adv. in Math., 262 (2014), 909-931.  doi: 10.1016/j.aim.2014.06.004.  Google Scholar

[28]

G. Zhu, The centroaffine Minkowski problem for polytopes, J. Differential Geometry., 101 (2015), 159-174.   Google Scholar

[29]

G. Zhu, The $L_p$ Minkowski problem for polytopes for $0 < p < 1$, J. Functional Analysis, 269 (2015), 1070-1094.  doi: 10.1016/j.jfa.2015.05.007.  Google Scholar

[30]

G. Zhu, The $L_p$ Minkowski problem for polytopes for $p < 0$, Indiana Univ. Math. J, 66 (2017), 1333-1350.  doi: 10.1512/iumj.2017.66.6110.  Google Scholar

[1]

Yuxin Tan, Yijing Sun. The Orlicz Minkowski problem involving $ 0 < p < 1 $: From one constant to an infinite interval. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1983-1994. doi: 10.3934/dcdss.2021037

[2]

Jian Lu, Huaiyu Jian. Topological degree method for the rotationally symmetric $L_p$-Minkowski problem. Discrete & Continuous Dynamical Systems, 2016, 36 (2) : 971-980. doi: 10.3934/dcds.2016.36.971

[3]

Abdelaaziz Sbai, Youssef El Hadfi, Mohammed Srati, Noureddine Aboutabit. Existence of solution for Kirchhoff type problem in Orlicz-Sobolev spaces Via Leray-Schauder's nonlinear alternative. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021015

[4]

Shao-Yuan Huang. Bifurcation diagrams of positive solutions for one-dimensional Minkowski-curvature problem and its applications. Discrete & Continuous Dynamical Systems, 2019, 39 (6) : 3443-3462. doi: 10.3934/dcds.2019142

[5]

Ruyun Ma, Man Xu. Connected components of positive solutions for a Dirichlet problem involving the mean curvature operator in Minkowski space. Discrete & Continuous Dynamical Systems - B, 2019, 24 (6) : 2701-2718. doi: 10.3934/dcdsb.2018271

[6]

Shao-Yuan Huang. Exact multiplicity and bifurcation curves of positive solutions of a one-dimensional Minkowski-curvature problem and its application. Communications on Pure & Applied Analysis, 2018, 17 (3) : 1271-1294. doi: 10.3934/cpaa.2018061

[7]

Shao-Yuan Huang. Global bifurcation and exact multiplicity of positive solutions for the one-dimensional Minkowski-curvature problem with sign-changing nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3267-3284. doi: 10.3934/cpaa.2019147

[8]

Pedro Duarte, José Pedro GaivÃo, Mohammad Soufi. Hyperbolic billiards on polytopes with contracting reflection laws. Discrete & Continuous Dynamical Systems, 2017, 37 (6) : 3079-3109. doi: 10.3934/dcds.2017132

[9]

Fiammetta Battaglia and Elisa Prato. Nonrational, nonsimple convex polytopes in symplectic geometry. Electronic Research Announcements, 2002, 8: 29-34.

[10]

Piotr Gwiazda, Agnieszka Świerczewska-Gwiazda, Aneta Wróblewska. Generalized Stokes system in Orlicz spaces. Discrete & Continuous Dynamical Systems, 2012, 32 (6) : 2125-2146. doi: 10.3934/dcds.2012.32.2125

[11]

Giovanni Panti. Billiards on pythagorean triples and their Minkowski functions. Discrete & Continuous Dynamical Systems, 2020, 40 (7) : 4341-4378. doi: 10.3934/dcds.2020183

[12]

Piotr Gwiazda, Piotr Minakowski, Agnieszka Świerczewska-Gwiazda. On the anisotropic Orlicz spaces applied in the problems of continuum mechanics. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1291-1306. doi: 10.3934/dcdss.2013.6.1291

[13]

Huilian Jia, Lihe Wang, Fengping Yao, Shulin Zhou. Regularity theory in Orlicz spaces for the poisson and heat equations. Communications on Pure & Applied Analysis, 2008, 7 (2) : 407-416. doi: 10.3934/cpaa.2008.7.407

[14]

Ling-Xiong Han, Wen-Hui Li, Feng Qi. Approximation by multivariate Baskakov–Kantorovich operators in Orlicz spaces. Electronic Research Archive, 2020, 28 (2) : 721-738. doi: 10.3934/era.2020037

[15]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[16]

Yiran Wang. Parametrices for the light ray transform on Minkowski spacetime. Inverse Problems & Imaging, 2018, 12 (1) : 229-237. doi: 10.3934/ipi.2018009

[17]

Maksim Maydanskiy, Benjamin P. Mirabelli. Semisimplicity of the quantum cohomology for smooth Fano toric varieties associated with facet symmetric polytopes. Electronic Research Announcements, 2011, 18: 131-143. doi: 10.3934/era.2011.18.131

[18]

James Montaldi, Amna Shaddad. Non-Abelian momentum polytopes for products of $ \mathbb{CP}^2 $. Journal of Geometric Mechanics, 2019, 11 (4) : 575-599. doi: 10.3934/jgm.2019029

[19]

Vy Khoi Le. On the existence of nontrivial solutions of inequalities in Orlicz-Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 809-818. doi: 10.3934/dcdss.2012.5.809

[20]

Duchao Liu, Beibei Wang, Peihao Zhao. On the trace regularity results of Musielak-Orlicz-Sobolev spaces in a bounded domain. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1643-1659. doi: 10.3934/cpaa.2016018

2019 Impact Factor: 1.233

Article outline

[Back to Top]